# SDR KC8A20170721005

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N820CK
- Make and model: Amd FALCON20C5
- Aircraft serial: 120
- Aircraft time: 15,401 hours, 11,274 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FRAME33
- Condition: Cracked
- Location: Frm 33
- Part time: 15,401 hours, 11,274 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EDDY CURRENT INSPECTION, A CRACK WAS FOUND IN THE BEND OF THE FERRULE BETWEEN VERTICAL FRAME WEB AND FRAME 33 FLANGE JUST BELOW STRINGER 5R. CRACK LENGTH APPROXIMATELY 15MM LONG AND OVER 1.3MM IN DEPTH. CRACK TO BE REPAIRED.
